# SDR ASAA20010045

- Difficulty date: January 2, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1251, NR 2 TRACK CORRODED.  INSTALLED SEAT TRACK SPLICE AT STATION 1183 NR 2 SEAT TRACK TO STATION 1309 PER SRM 53-05 PART 1.  (M)
